# SDR 0300146302

- Difficulty date: January 28, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 58,253 hours, 7,445 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: DE
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT, A BURNING ODOR EMITTED IN THE FORWARD PART OF THE GALLEY BY THE NR 4 DOOR. TURNED OFF GALLEY LIGHTS AND PULLED GALLEY CIRCUIT BREAKERS. AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. INSPECTED AND OPERATIONALLY CHECKED THE GALLEY EQUIPMENT WITH NO FAULTS FOUND.
